Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

On birth control, brown, thin, stringy, clumpy spotting

I am currently on birth control and have been for about three years along with brig sexually active for about two. Recently within my past four cycles I ve noticed the colour of my blood is often brown with some noticeable red spots. It is thin, stringy and sometimes clumpy. I m concerned with this issue along with the fact that I was suppose to get my period two days ago, and the situation remains the same( brown and stringy) however I ve had barely any bleeding , just spotting. What could this be from and is there any immediate concerns
Asked On : Mon, 28 May 2012
Answers:  1 Views:  452
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to Healthcaremagic.

The problems you are having are due to hormonal imbalance commonly encountered with birth control medications.

I suggest you to visit the gynaecologist who can revise your medication if necessary.

Wish you good health.
Answered: Mon, 28 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor